# SDR ASAA2023032042500

- Difficulty date: March 20, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 3,802 hours, 1,098 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 5172124
- Condition: Failed
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENG NO LIGHT OFF ON R IGNITER. GROUNDED - YES. REMOVED AND REPLACED # 2 ENGINE IGNITER PLUGS REF. B737-9 AMM 74-21-02.
